Founded in 1951 by
E.F. Beckenbach (1906-1982) and F. Wolf (1904-1989)
Volume 18, Number 1
Publication Date: 1966
Miscellaneous front pages, Pacific Journal of Mathematics, volume 18, issue 1 (1966)
The Klein group as an automorphism group without fixed point.
S. F. Bauman; 9-13
The sum of two independent exponential-type random variables.
E. M. Bolger; 31-35
A characterization of uniquely divisible commutative semigroups.
D. R. Brown and J. G. LaTorre; 57-60
Toeplitz forms and ultraspherical polynomials.
Jeffrey Davis and I. I. Hirschman; 73-95
On the characteristic roots of the product of certain rational integral matrices of order two.
Lorraine L. Foster; 97-110
Asymptotic values of a holomorphic function with respect to its maximum term.
Alfred Gray and S. M. Shah; 111-120
Commutativity and ideals in the biduals of topological algebras.
S. L. Gulick; 121-137
Further results in the theory of monodiffric functions.
G. J. Kurowski; 139-147
Commutative rings whose homomorphic images are self-injective.
Lawrence S. Levy; 149-153
The lack of self-adjointness in three-point boundary value problems.
J. W. Neuberger; 165-168
A combinatorial problem in the symmetric group.
Oscar Rothaus and John G. Thompson; 175-178
On the functional equation $F(mn)F((m,\,n))=F(m)F(n)f((m, n))$.
James E. Shockley; 185-189